Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will taking MPT pills many times affect my future pregnancy ?

i had sex on 28feb and i had get tested it with the strip i comes positive then u=i had taken mtpill on 23 march i get bleeding , it stopped after 10 days but i had again sex with my boyfriend on 19 april .........is really dangerous ..for pregnancy ....???please help me i am really worried ..please help me am i really pregnant ...????or when should i get my peroids back..????please tell me...
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Radiologist 's  Response
Hi!
Welcome to healthcaremagic.com.Repeatedly taking MTP pills can play havoc with your body and also can lead to problems like menstrual irregularities and also infertility in the long run.Please take oral contraceptives or any method of contraception to ensue pregnancy doesnt occur.To test for pregnancy you have to do a urine test .Take care.
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Hi
Welcome to HealthcareMagic
You should always take these pills only under doctor's supervision. Sometimes abortion is not complete with medical methods. To rule out pregnancy get an ultrasound done. if ultrasound rules out pregnancy ,you can take emergency contraceptive for last episode of unprotected intercourse. Emergency contraceptive is effective if it is taken within 72hrs of unprotected intercourse. Consult a gynecologist before thing become complicated for you. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have recently been diagnosed with acute pancreatitis. I was pregnant and in January, at 34 weeks, gave birth via emergency c-section to a beautiful baby girl; we were both rushed to ICU, in a very poor state. I was given two wonderful days with my baby, but she was too poorly to continue her fight. I am now physically on the mend; I have always had a healthy diet and exercised well. My diet is now completely low fat and I am taking fenofibrate for my condition. My trigylceride level on diagnosis (4 days after birth) was at 15 (?), hopefully that has come down, being tested again next week. What I really need to know is whether I will be able to have more children in the future, and when, if possible, my partner and I can even consider trying again? I know, following a cesearean, ideally you should wait for 12 months before conception, however my pancreatitis may increase such a time scale. We just miss our baby so much. Thank you for listening. Carole

doctor1 MD

I take mononessa. I teake it everyday but not the same time but roughly around it. Is it still going prevent me from getting pregnant? My next question is I have been taking it for a 2 to 3 weeks and I had sex a couple of days ago. He did cum in me but he came on my vagina. And he didn t wear a condom. Should i be worried?

doctor1 MD

Hi doc .. I m 22 yrs old.. I took I pill 4 times in 6 months.. does it effect in my future pregnancy or anything.. I m got 2 times periods in before one month. I got early period allso. Only this 4 pills I took in my whole life. If I wll take later allso what will happen?

Recent questions on Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...